# SDR CALA2020032000638

- Difficulty date: March 12, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 56,852 hours, 24,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D53370901210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE PANEL AND FR 36, HAVE HOLES 1,2,4,5,6,7,8,9,10,11,16 ,17,20,23,24,2,28 HAVE REJETABL INDICATIONS REPAIR BEFORE NEXT F LIGHT CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS PER HAECO LCQ NON ROUTINE 9298259 GENERATED ACCOMPLISHED INTERIM REPAIR ON LH PRESSURE PANEL AND FR 36 HOLES IAW ECRA 5331-02641 PART 1.1. ACCOMPLISH A PERMANENT REPAIR AT T HE LH PRESSURE PANEL FR 35-36 PER PART 3 OF ECRA 5331-02641 ON OR BEFORE 10 SEP 2020.PLANNING TO CONTACT ENGINEERING AFTER 10 A UG 2020 BUT BEFORE 25 AUG 2020FOR THE PERMANENT REPAIR.NOTE TO P LANNING THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER ECTIONS. ALL WORK ACCOMPLISHED ON HAECO NR 9298259. 14CFR26.43(D) AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSP OK TO DIP INTERIM REPAIRS TO CRACKED HOLES AT LH PRESSURE PANEL AT FR35-36 PER ECRA 5
